FIXED POINT THEOREMS FOR GENERALIZED WEAKLY CONTRACTIVE CONDITION IN ORDERED PARTIAL METRIC SPACES

Authors

  • H. Aydi Universite de Monastir, Institut Superieur dInformatique de Mahdia, Route de Rejiche, Km 4, BP 35, Mahdia 5121, Tunisie

Abstract

In this paper, we establish some fixed point theorems for generalized weakly contractive condition in ordered partial metric spaces. The results extend the main theorems of Nashine and Altun[17] on the class of ordered partial metric ones. Also, some applications are given to illustrate our results.

Downloads

Published

2011-12-21

How to Cite

Aydi, H. (2011). FIXED POINT THEOREMS FOR GENERALIZED WEAKLY CONTRACTIVE CONDITION IN ORDERED PARTIAL METRIC SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 2(2), 269-284. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/54

Issue

Section

Research Article